Do all high blood pressure

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nygeorge457
Regular Member


Date Joined Aug 2011
Total Posts : 21
   Posted 4/24/2014 8:33 AM (GMT -6)   
and hypertension meds. Make ones muscle cramp & stiffen ? I tried cordival, I believe thats the name 25mg, that was an awful experience, felt like an 85 year old with Alzheimers walking / shuffling down the street & I'm in my mid 40s. Spoke my cardiologist to give it up. now I'm on metropolol 100mg a day and its happening again, on top of that my bipolar depression med, latuda 40mg gives me the same symptoms, my psychiatrist wrote me a script for benztropine mesylate 1mg to lessen the stiffness, but its not a huge help although it does help. I real don't want my meds to define, me...

Post Edited (nygeorge457) : 4/24/2014 7:41:32 AM (GMT-6)


stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 4/26/2014 7:40 AM (GMT -6)   
 
Each med works differently in your body and the more medications you take sets you up for having interactions between the medications.  Check with your Dr. re any interaction between your meds.
 
My hubby takes the same BP med you do and he does not experience muscle cramps.
 
It is always wise to check with a professional re your medication issues as we are your peers.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic
and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, July 20, 2018 3:33 PM (GMT -6)
There are a total of 2,983,713 posts in 327,142 threads.
View Active Threads


Who's Online
This forum has 161938 registered members. Please welcome our newest member, PixiPixel.
401 Guest(s), 16 Registered Member(s) are currently online.  Details
DBwithUC, SergeFL, Startech, sandyfeet, ashleylynn, Gemlin, jeff8787, miljake, JEA8, Noah2112, Jerry_Delaware, sierraDon, FLBeachgal, gerdy, borborygmi, KarloVen